Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Recursive computation of the repeated integrals of the error function.

Author: Walter Gautschi
Journal: Math. Comp. 15 (1961), 227-232
MSC: Primary 65.25
MathSciNet review: 0136074
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.25

Retrieve articles in all journals with MSC: 65.25

Additional Information

Article copyright: © Copyright 1961 American Mathematical Society